MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/10781552241288475

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2024

Recurrent, multisystem angioedema induced by 5-azacitidine.

Alchaikh Hassan Ruba, Salmasi Shiva, Ghafarzadeh Zahra, Dasanu Constantin A

СтатьяКлинический случайПеревод в очереди

Аннотация

Introduction5-azacitidine is a hypomethylating agent (HMA) used for treating myelodysplastic syndrome (MDS) and certain myeloproliferative neoplasms (MPNs). Common side effects include myelosuppression, nausea and injection site reactions. Serious allergic reactions are rare with this class of agents.Case ReportWe describe a 71-year-old man with MDS/MPN who developed repeated episodes of angioedema after starting treatment with subcutaneous 5-azacitidine. Angioedema involved multiple body areas including the neck, genitalia, lower back and gastrointestinal system. Causality assessment linked this entity to 5-azacitidine via the Naranjo nomogram questionnaire, by scoring 9.Management and Outcome5-azacitidine was discontinued due to recurrent episodes of angioedema that occurred even after dose reduction. Steroids were helpful in terms of reversing this reaction. Afterwards, no further episodes of angioedema have been documented. The patient's thrombocytosis is currently well-controlled with low dose hydroxyurea.Discussion/ConclusionWe report herein a unique case of recurrent, multisystem angioedema likely related to 5-azacitidine. The exact mechanism of azacitidine-induced angioedema is not currently known. Symptoms, clinical findings and timing of presentation are not always clear-cut, and it may take more than one cycle of 5-azacitidine before the diagnosis is made. Supportive and symptomatic treatment will be provided based on the severity of the reaction. Future studies may offer more insights into the mechanism underlying this rare and serious, yet intriguing side effect.

Для цитирования: Alchaikh Hassan Ruba, Salmasi Shiva, Ghafarzadeh Zahra, Dasanu Constantin A. Recurrent, multisystem angioedema induced by 5-azacitidine.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2024. DOI: 10.1177/10781552241288475.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.